Alert archive / Tennessee / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 147, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jun 26, 2005, 3:58 PM CDT for Montgomery County, Tennessee. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2005, 3:58 PM CDT (20:58 UTC)
- Expired
- Jun 26, 2005, 4:30 PM CDT
- In force
- 32 min
- Issued by
- NWS Nashville, TN
- Area
- Counties, with a storm outline in the text
County Montgomery County, TN
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.0 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 628 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 1215 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KOHX 262059 SVROHX TNC125-262130- /O.NEW.KOHX.SV.W.0147.050626T2058Z-050626T2130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 358 PM CDT SUN JUN 26 2005 THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN MONTGOMERY COUNTY IN TENNESSEE THIS INCLUDES THE CITY OF CLARKSVILLE * UNTIL 430 PM CDT * AT 354 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES NORTHWEST OF CLARKSVILLE...OR ABOUT NEAR OAK GROVE...AND MOVING WEST AT 15 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... RURAL NORTHWESTERN MONTGOMERY COUNTY AT 410 PM CDT IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 3657 8730 3674 8738 3663 8760 3646 8755 $$ 21
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 2:10 PM CDT, 1 hour 48 minutes earlier.
Area forecast discussion, Jun 26, 2:10 PM CDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 210 PM CDT SUN JUN 26 2005 .DISCUSSION... LONG WAVE RIDGE MAINTAINS ITS POSITION OVER THE EASTERN US AND ATLANTIC COAST...BUT GETS FLATTENED SOMEWHAT DURING THE LATTER HALF OF THE WEEK BY A STRONG SHORT WAVE THAT TRAVERSES THE GREAT PLAINS AND GREAT LAKES ON WED-FRI. IN THE MEANTIME OUR BROAD UPPER LOW CENTERED OVER THE GULF COAST IS EXPECTED TO MEANDER WWD THROUGH MONDAY AND THEN BACK EWD TUE-FRI...GRADUALLY LOSING DEFINITION. PRETTY MUCH BORING SUMMERTIME PATTERN WITH DIURNAL CONVECTIVE TRENDS UNDER LIGHT MOIST SOUTHERLY FLOW. HOWEVER...AS THE AFOREMENTIONED SHORTWAVE PASSES BY TO THE NORTH...THE GFS IS ADVERTISING A WEAK FRONT BRINGING A BIT OF DRIER AIR INTO THE AREA BY NEXT THU NIGHT. THIS IS DEPICTED MORE CLEARLY IN THE GFS LI PATTERN...WITH LIS DROPPING FROM THE -4 TO -6 RANGE ON THU PM TO 0 TO +2 ON FRI PM. HOWEVER...THE MIDSTATE IS ON THE EDGE OF THIS TREND AND A SLIGHT SHIFT IN THE UPPER PATTERNS MIGHT KEEP THIS DRY AIR BOTTLED UP IN THE GREAT LAKES STATES. MOS POPS/TEMPS LOOK VERY REASONABLE AND TYPICAL OF EARLY SUMMER WITH NO SIGNIFICANT DISAGREEMENTS. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 69 86 70 88 / 20 40 20 40 CLARKSVILLE 69 88 70 87 / 20 40 20 40 CROSSVILLE 64 81 65 81 / 20 50 30 50 && .OHX WATCHES/WARNINGS/ADVISORIES...NONE. && JLM
In the hours before
Special weather statement, Jun 26, 3:14 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 314 PM CDT SUN JUN 26 2005 TNZ006-262045- MONTGOMERY- 314 PM CDT SUN JUN 26 2005 ...STRONG THUNDERSTORM MOVING WEST ACROSS NORTHERN MONTGOMERY COUNTY... THROUGH 345 PM...A STRONG THUNDERSTORM WILL MOVE WEST ACROSS NORTHERN MONTGOMERY COUNTY. HAIL UP THE SIZE OF DIMES AND WIND GUSTS TO 40 MPH WILL BE POSSIBLE. 21
Local storm report, Jun 26, 3:52 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
352 PM CDT SUN JUN 26 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG 5 NE CLARKSVILLE 36.61N 87.28W
06/26/2005 MONTGOMERY TN TRAINED SPOTTER
TREE DOWN ACROSS I-24 AT MILE MARKER 4
&&
JCOHENThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 3:34 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery | 26 min |
| Jun 26, 4:38 PM CDT | Severe Thunderstorm Warning | OHX | Houston | 37 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.